The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1241 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 4, 1995, pp. 731–750
DOI: 10.4171/ZAA/649

Published online: 1995-12-31

Bounded Solutions and Oscillations of Concave Lagrangian Systems in Presence of a Discount Rate

J. Blot[1] and P. Cartigny[2]

(1) Université Paris 1 Panthéon-Sorbonne, France
(2) Université Aix-Marseille II, France

No abstract available for this article.

Keywords: Bounded solutions, nonlinear oscillations, Lagrangian systems, optimal economic growth

Blot J., Cartigny P.: Bounded Solutions and Oscillations of Concave Lagrangian Systems in Presence of a Discount Rate. Z. Anal. Anwend. 14 (1995), 731-750. doi: 10.4171/ZAA/649